MathSciNet Relay Station
MathSciNet bibliographic data
MR825633 47B15 (47D20)
Ando, T.; Szymański, W. Order structure and Lebesgue decomposition of positive definite operator functions. Indiana Univ. Math. J. 35 (1986), no. 1, 157–173.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement